# SDR 05FDEA03459

- Difficulty date: October 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 50,968 hours, 35,998 cycles
- Engine: Pwa JT8D15
- System (JASC): 5200 · Doors
- Part: Access Door
- Condition: Out Of Position
- Location: Bulkhead
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/C TOOK OFF AND RETURNED TO GATE.  FLT CREW SAID THE A/C WOULD NOT PRESSURIZE.  MAIN ENTRY DOOR WAS CLOSED DOOR WAS JAMMED WOULDN'T OPEN.  REMOVED DOOR SLIDE DOOR TRIM FOUND THE AFT ROLLERS WERE NOT IN THE ROLLER GUIDES OR IN THE CAMS.  FOUND SOLID BULKHEAD ACCESS DOOR INTERFERING WITH ENTRY DOOR WHEN CLOSING.  REPOSITIONED BULKHEAD ACCESS DOOR IN ITS TRACK. OPERATED MAIN ENTRY DOOR SEVERAL TIMES OPERATES NORMAL, ROLLERS ENGAGE CAMS AT ALL 4 POSITIONS AND HANDLE GOES OVER CENTER INDICATION NORMAL.
